Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had lost voice, flu like symptoms. Taken antibiotics. Still problem persist. Solution?

Hi there - I have had issues with my voice for about 4 weeks. Initially I lost my voice over a couple of days and then had to stop teaching. After four days my voice improved but I then had flu like symptoms. My doctor signed me off for a week and told me to go back if I got any green phlegm . I returned to teach and managed a week and there days - the three days my voice gradually got worse and on the Thursday I had little voice to speak of. On the Friday i went to my doctors who gave me some antibiotics . They still felt it was viral. I am now nearly a week on and whereas I can have tomorrow off school I will need to get a doctors note if I am to stay off any longer. Without my voice I can t teach and I m really worried that it s not back to full strength and I ll be back at square one again after a few days. What would you advise. I m also conscious of the amount of time I ve had off work. I need to be back in the classroom. Feel like I m between a rock and a hard place.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Welcome to HCM,
From your history it seems that you have got some swelling or some problem on vocal cord and requires investigations.
Consult ENT specialist and get indirect Laryngoscopy done and find out the cause.
Meanwhile give complete rest to vocal cord.
Do not speak unless it is needed.
Ok and bye.
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor